# SDR HEEA0013752

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Center Case
- Part number: 4638201003
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BORE WORN AND LOOSE LINERS (3 EACH).
